# SDR CALA2017010600018

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 76,701 hours, 24,996 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Angle
- Part number: 144N818086
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, KEELBEAM BS 1100. ATTACH ANGLE HAS LITE CORROSION. BS 1100 REMOVED AND REPLACED KEELBEAM ATTACH ANGLE AT BS1100 IAW SRM 51-40-02 PARA 7,D FIG 12.
